Journal d’Analyse Mathématique

, Volume 93, Issue 1, pp 237–269

The lower density conjecture for harmonic measure

Article

DOI: 10.1007/BF02789309

Cite this article as:
Choi, S. J. Anal. Math. (2004) 93: 237. doi:10.1007/BF02789309
  • 42 Views

Abstract

In this paper, we establish the lower density conjecture for harmonic measure in simply connected plane domains.

Copyright information

© The Hebrew University Magnes Press 2004

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of CaliforniaLos AngelesUSA